MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect magnesium result of 6.2 mg/dl was reported for a patient sample that retested at 2.6 mg/dl.A corrected report was issued.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.In- house testing was performed with representative lots of clinical chemistry magnesium reagent.Testing was performed over a period of 21 days using bio-rad lyphocheck unassayed chemistry controls as validity controls.Technopath controls level 1 and level 3, bio-rad lyphocheck unassayed chemistry controls, a normal pooled serum and plasma were tested as patient samples.The reagents wedges were depleted in order to run the last time points at low volume.All control materials, bio-rad and technopath, generated results within the established ranges.Curve stability testing was completed at day 21 and met the acceptance criteria.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8416696
Report Number1628664-2019-00193
Device Sequence Number1473517
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2020
Device Catalogue Number07D70-21
Device Lot Number95220UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; LIST 02P24-40, SERIAL (B)(4)